# SDR DALA2023010900141

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 33,243 hours, 4,209 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BIN SHIFTING WHEN COMING TO A STOP.   C/W VISUAL INSP. OF CARGO, NO TROUBLE FOUND. (9224188)
